Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 672171, 12 pages
http://dx.doi.org/10.1155/2013/672171
Research Article

Modelling the Effects of Radioactive Effluent on Thunnus orientalis and Oncorhynchus gorbuscha

New Jersey City University, 2039 Kennedy Boulevard, Jersey City, NJ 07305-1597, USA

Received 28 February 2013; Revised 10 May 2013; Accepted 24 May 2013

Academic Editor: Baolin Wang

Copyright © 2013 Zhixiong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.